# SDR UALA2013040202156

- Difficulty date: April 1, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 34,928 hours, 15,414 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE LEAKING OIL, FLT DIVERTED.  QTY DECREASING SINCE DEPARTURE.  TIGHTENED SCAVENGE OIL LINE 14 TO 7 PER AMM.  RAN ENGINE TO 1.25 EPR FOR 10 MINUTES.  NO FURTHER LEAKAGE NOTED.
